# SDR SIMA201019402

- Difficulty date: July 12, 2010
- Submitted: July 13, 2010
- Operation: Air carrier
- Aircraft: N627AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145121
- Aircraft time: 25,575 hours, 24,347 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 744412
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 2969 DURING MAINTENANCE THE EMERGENCY LIGHT ON AFT GALLEY WAS FOUND TO BE INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LAMP.  THE AIRCRAFT WAS RETURNED TO SERVICE.
